# SDR DALA1024493268

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 0996
- Aircraft time: 34,855 hours, 15,599 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DAMAGE TO AFT CORNER OF AFT CARGO DOOR SKIN. REPAIRED IAW SRM 52-52-30-00.
